# SDR USAA920081662

- Difficulty date: September 10, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3177
- Condition: Defective
- Location: Emergency Lights
- Part time: 18,094 hours, 10,683 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENTLY INOPERATIVE.  MAINT REMOVED AND REPLACED THE MID CABIN EMERGENCY POWER SUPPLY IAW MM 33-51-38.  OPS CHECK WAS GOOD.  (K)
